# SDR AWXA0001774

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 6546431256SP
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FOREFLAP OUTBOARD L/E REPAIR DOUBLER CHAFED 2 SPOTS.  REMOVED DOUBLER IAW SRM 51-40-02 PG 9; TRIMMED OUT CRACKED AREA IAW SRM 57-53-01 PG 201-201; FORMED, DRILLED AND LOCATED IAW SRM 57-53-01 PG 202; TREATED AND PRIMED IAW SRM 51-20-01; INSTALLED IAW SRM 51-40-02 PG 9.
